# SDR FDEA201508192622

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE, LOWER BARREL NUT HOLE BORE CORRODED.  BUSHING FABRICATED & INSTALLED IAW EA 1-5750-T0319684 PART 1 STEP 1B.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
